Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

PCOS, have PMS, did not get periods after Glycomet, modus course. When will I conceive?

Hi.. This is xxx. Two years back we got married and I am getting delay in pregnancy. So I have consulted a doctor in my native and she said that i am having problem of PCOS and she told me to reduce my weight. She suggested me to consume Glycomet 850 twice in a day and modus 10 mg for 7 days from the past 20 days and I have followed as per doctor suggestion....My periods take place for every 40 days. Today is my 40th day. Not yet get my periods, but I have the symtoms of getting periods. Please let me know, when will I get pregnant. Note: Hight-166cm and weight-70kg
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Welcome to HCM.
Main obstacle to conception in PCOS is anovulation. You can conceive through simple ovulation induction with medicines. You just need treatment with a proper doctor.
Wish you good health.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor